MAUDE Adverse Event Report: AV-TEMECULA-CT XIENCE ALPINE EVEROLIMUS ELUTING CORONARY STENT SYSTEM; DRUG ELUTING CORONARY STENT SYSTEM

AV-TEMECULA-CT XIENCE ALPINE EVEROLIMUS ELUTING CORONARY STENT SYSTEM; DRUG ELUTING CORONARY STENT SYSTEM
Catalog Number 1125325-23
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/17/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The device was not returned for analysis.The investigation determined a conclusive cause for the reported stent dislodgement cannot be determined.It should be noted that the xience alpine everolimus eluting coronary stent system electronic instructions for use: prior to using the xience alpine stent system, carefully remove the system from the package and inspect for bends, kinks, and other damage.Verify that the stent does not extend beyond the radiopaque balloon markers.Do not use if any defects are noted.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other similar incidents from this lot.There is no indication of a product quality issue with respect to manufacture, design or labeling.
 
Event or Problem Description
It was reported that the 3.25 x 23 mm xience alpine stent delivery system was prepared for use.There was no difficulty noted during removal of the sheath and stylet.The device was advanced into the patient anatomy, to the target lesion, and no difficulty was noted.The physician inflated the balloon to deploy the stent, and then removed the stent delivery system without difficulty.An unspecified dilatation catheter was advanced for post-dilatation of the stent; however, it was noted that there was no stent at the target lesion.It was then noted that the stent was on the back table, where the device was prepared for use.The stent had dislodged from the stent delivery system during preparation of the device, but was not noticed.The stent did not dislodge in the patient anatomy and there was no adverse patient effect.A second xience alpine was then used without issue.No additional information was provided.

Brand Name
XIENCE ALPINE EVEROLIMUS ELUTING CORONARY STENT SYSTEM
Common Device Name
DRUG ELUTING CORONARY STENT SYSTEM
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key6271045
Report Number2024168-2017-00627
Device Sequence Number612811
Product Code NIQ
UDI-Device Identifier08717648199455
UDI-Public(01)08717648199455(17)190126(10)6011841
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P110019
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 01/23/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/26/2019
Device Catalogue Number1125325-23
Device Lot Number6011841
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/19/2017
Initial Report FDA Received Date01/23/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age57 YR